# SDR UIEA2019100405636

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,849 hours, 10,718 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START X3.( APU OIL FOUND TO BE LOW, SERVICED TO FULL IAW AMM 12-13-01. PERFORMED APU BITE IAW FIM 49-11 F/T 987. LRU "LOW OIL PRESS" MSG NOTED, CLEARED FAULT. PERFORMED 3 APU STARTS IAW AMM 49-11-00. NO FAULTS OR MSG NOTED, OPS CHECKS NORMAL AT THIS TIME.  )
